# SDR 4014

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N525GW
- Make and model: Beech 58
- Aircraft serial: TH557
- Aircraft time: 10,676 hours, 10,676 cycles
- Engine: Cont IO520C
- Engine time: 1,535 hours, 1,535 cycles
- Propeller: Hartzl PHCJ3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FROM BHM TO PFN PILOT NOTICED OIL PRESSURE DROPPING, DECLARED AN EMERGENCY AND LANDED AT DHN.  ON THE GROUND MAINT FOUND A HOLE IN CASE, LEFT SIDE CASE NR 3 ROD, CAUSE UNKNOWN AT THIS TIME.
